Can bv treatments make the problem worse before getting better?

I’ve been taking this stuff for a couple days now and it seems to be getting worse.

___________________________________________________________

Here is the selected answer for your question:

An eight-year vaginosis sufferer myself, I will show you how I cured my bacterial vaginosis in three days the natural way and helped thousands of women do the same.

I'm about to reveal to you, scientifically-proven secrets that cured my bacteria vaginosis in three days, without any harsh prescription drugs or the never-ending cycle expense of over-the-counter products that don't work, and how it changed my life forever.

Click Here to learn the easy three-step program that targets the root cause of Bacteria Vaginosis in 3 Days.

___________________________________________________________

Tags:

  • will coffee make bacterial vaginitis worse
  • antibiotics bv smell is worse
  • does bv get worse before it gets better
  • does the discharge from bv mean thats its getting better
  • flagyl made bacterial vaginosis worse
  • flagyl made my bv worse
  • flagyl making bv worse
  • im on antibiotics but my bv osnt getting better
  • medicine for bacteria vaginosis making discharge worse
  • the smell is getting worse during treatment for bv
  • treated for bv and yi symptoms worsen
  • treatment for bacterial infection gets worse before it gets
  • will i feel worse before i well better taking metrondazol for bv
  • dies bv itch get worse at night
  • did antibiotics make your bv worse
  • clindamycin made bv worse
  • bacterial infection and medis=cine is making it worse
  • bacterial vaginosia worse
  • Bacterial vaginosis that gets worse with treatment
  • bv get worse on your period?
This entry was posted in Bacterial Vaginosis. Bookmark the permalink.

One Response to Can bv treatments make the problem worse before getting better?

  1. Danny Cyclone says:

    Without knowing exactly which meds/conditions you are referring to, it is hard to say.

    Speaking as a pharmacist though, what you are experiencing is possible (almost common) with a range of various medicines. Sometimes this occurs due to how the medicines work in the body, and other times it is purely because it can take up to 8 weeks for a medicine to start working (and in that time, the condition could get worse).

Leave a Reply